Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Abdominal pain after stopping Femodene, pain during sex. What could this be?

Hi There, I came off of my pill Femodene just over 2 weeks ago now....ive got very unusual pains when i first sit down in my abdoman/ovaries area and last night it was so painful on the left side to have sex that we had to stop...also inside towards the front area too! Now the pain/ cramp feeling is really low at the front of my abdoman area :( What could this be?? Thanks
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history that you gave here indicate the functional problem and does not related to any of the pathological condition or proves the trauma, for the symptomatic relief you can try "Tab Clidinium with Chlordiazepoxide" three times in day and no need to worry about this, have a nice day.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor